# SDR FDEA201809252680

- Difficulty date: September 25, 2018
- Submitted: November 26, 2018
- Operation: Air carrier
- Aircraft: N624FE
- Make and model: Doug MD-11F
- Aircraft serial: 48443
- Aircraft time: 103,757 hours, 21,128 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6044115
- Part serial: 0068
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER LT BAT 1 LO ON PREFLIGHT TEST. REMOVED AND REPLACED EMERGENCY EXIT LIGHTS POWER SUPPLY REF AMM 33-51-01-4. OPS CK SATISFACTORY.
